# SDR USAA991300

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 787
- Part time: 53,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON, FOUND .8750 INCH CRACK IN FUSELAGE SKIN AT BS 787 STR 18R.  DAMAGE CUT OUT.  INSTALLED REPAIR DOUBLER (12 INCHES BY 6.5 INCHES) PER SRM 53-00-01 FIG 201.  (X)
